# SDR COMA0060844

- Difficulty date: October 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 16,730 hours, 15,940 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210617
- Condition: Scored
- Location: Vertical Stab
- Part time: 16,730 hours, 15,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND VERTICAL STAB TOP BUSHINGS ARE SCORED, WHERE HORIZONTAL STABILIZER ATTACHED.  REMOVED SCORED BUSHINGS AND INSTALLED NEW BUSHINGS ON LEFT HAND AND RIGHT HAND SIDES IAW CRJ AMM 20-16-00-910-803.  BUSHINGS WERE MACHINED IAW WVAC EO O 601R-55-1835.
